# SDR VJ9800113

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 2652479
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER FLANGE FS Y160-Y200, X0, CORRODED.  REMOVED, FABRICATED, TREATED AND INSTALLED REPLACEMENT IAW DC9 SRM 51-10-1, 51-10-4, 51-10-3, AND 51-30-2.
